MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE SYRINGE SFTYGLD 1ML W/NDL 27X1/2 RB; PISTON SYRINGE

BD MEDICAL - DIABETES CARE SYRINGE SFTYGLD 1ML W/NDL 27X1/2 RB; PISTON SYRINGE
Model Number 305945
Medical Device Problem Codes Break (1069); Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.The customer's address is unknown.(b)(6) usa has been used as a default.Medical device expiration date: unknown.Device manufacture date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that syringe sftygld 1ml w/ndl 27x1/2 rb was damaged, but still operable the following information was provided by the initial reporter: "it was reported a possible loss of fluid during injecting.Verbatim: 2020-09-17: called consumer to assist with voicemail that was received however, consumer did not answer.Attempted to leave vm and halfway through vm message machine disconnected.Will follow up again.Email received 2020-09-15 16:15:41: hello, received voicemail today from customer who wants to know if we offer a syringe where the piston goes all the way into the hub of the syringe to minimize the loss of fluid.So it sounds like he may be experiencing some loss of fluid during injecting.He said material # 305945.Phone number xxx-xxx-xxxx".
 
Additional Manufacturer Narrative
H.6.Investigation: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.A dhr check was not performed as the lot number is "unknown" for this complaint.
 
Event or Problem Description
It was reported that syringe sftygld 1ml w/ndl 27x1/2 rb was damaged, but still operable the following information was provided by the initial reporter: "it was reported a possible loss of fluid during injecting.Verbatim: 2020-09-17: called consumer to assist with voicemail that was received however, consumer did not answer.Attempted to leave vm and halfway through vm message machine disconnected.Will follow up again.Email received: 2020-09-15 16:15:4.1 hello, received voicemail today from customer who wants to know if we offer a syringe where the piston goes all the way into the hub of the syringe to minimize the loss of fluid.So it sounds like he may be experiencing some loss of fluid during injecting.He said material # 305945.Phone number xxx-xxx-xxxx".

Brand Name
SYRINGE SFTYGLD 1ML W/NDL 27X1/2 RB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key10653892
Report Number1920898-2020-01383
Device Sequence Number3161707
Product Code MEG
UDI-Device Identifier30382903059455
UDI-Public30382903059455
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K992734
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305945
Device Catalogue Number305945
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/15/2020
Supplement Date Received by Manufacturer09/15/2020
Initial Report FDA Received Date10/08/2020
Supplement Report FDA Received Date10/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;